MathSciNet Relay Station
MathSciNet bibliographic data
MR1259610 (95d:35111) 35P05 (35J05)
Alessandrini, Giovanni Nodal lines of eigenfunctions of the fixed membrane problem in general convex domains. Comment. Math. Helv. 69 (1994), no. 1, 142–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement